CureZone   Log On   Join
don't think its candida...
 
trying2reform Views: 957
Published: 14 years ago
 

don't think its candida...


I was the one that posted a couple weeks ago, thinking that the coconut oil I was taking had caused some bowel problems. Passing mucous and such. I stopped taking it that day, but no improvement. In fact, it got worse for a while-much worse. So I got to thinking, and realized that the problems might be related to the Antibiotics I was on. (I stopped the oil while on them, I'm not sure why. Problems started a couple days after my last pill.) So, I've been doing some research, and *think* it might be C. Diff. The treatment is.....another antibiotic, which i'm not too sure about at this point. heh. Turns out, Clindamycin is like the number one anti. associated with c. diff. Guess which one I was on. So, I started eating yogurt. Lots of it. Seemed to be working until today. I was just wondering if anyone had any advice before I give in and call the dr.??? Please?? I'm dying here. Thanks in advance.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.266 sec, (1)